# SDR IPXA2M72614

- Difficulty date: March 9, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 58,582 hours, 10,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB296115
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E DOOR 518AB HAS ONE ELONGATED FASTENER HOLE.  DURING DISASSEMBLY ALSO FOUND ELONGATED HOLE IN ADJACENT WEB ARB2883- 3.  REPAIRED DOOR AND WEB IAW STA SA EA 011-5730-01-A3761 REV IR & EO MD11-5730-46514-A.
